Alert archive / Mississippi / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 118, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jun 13, 2021, 5:53 PM CDT for Pearl River County, Walthall County, Mississippi; Washington Parish, Louisiana. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2021, 5:53 PM CDT (22:53 UTC)
- Expired
- Jun 13, 2021, 6:58 PM CDT
- In force
- 65 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Washington Parish, LA, Pearl River County, MS, Walthall County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 6:11 PM CDT | TSTM WND DMG | 7 Ne Poplarville, MS | MULTIPLE TREES DOWN ALONG I-59 NEAR MILE MARKER 35. |
| Jun 13, 6:24 PM CDT | TSTM WND DMG | 8 Sse Poplarville, MS | MULTIPLE TREES DOWN ALONG HIGHWAY 53 NEAR SAVANNAH CURVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 12:22 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2482 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
941
WUUS54 KLIX 132253
SVRLIX
LAC117-MSC109-147-140030-
/O.NEW.KLIX.SV.W.0118.210613T2253Z-210614T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
553 PM CDT Sun Jun 13 2021
The National Weather Service in New Orleans has issued a
* Severe Thunderstorm Warning for...
Eastern Washington Parish in southeastern Louisiana...
Southeastern Walthall County in southern Mississippi...
Pearl River County in southern Mississippi...
* Until 730 PM CDT.
* At 552 PM CDT, severe thunderstorms were located along a line
extending from near Pickwick to near Brooklyn, moving south at 30
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Bogalusa, Poplarville, Varnado, Crossroads, Mcneil and Angie.
This includes Interstate 59 in Mississippi between mile markers 13
and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3110 8993 3107 8992 3107 8984 3100 8983
3101 8951 3100 8947 3098 8947 3098 8943
3101 8942 3101 8935 3065 8934 3065 8952
3064 8954 3061 8954 3064 8982 3067 8985
3066 8997 3068 9007
TIME...MOT...LOC 2252Z 009DEG 25KT 3119 8984 3105 8914
HAIL...0.75IN
WIND...60MPH
$$
KLG4 follow-up statements
292
WWUS54 KLIX 132321
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
621 PM CDT Sun Jun 13 2021
LAC117-MSC147-132331-
/O.CAN.KLIX.SV.W.0118.000000T0000Z-210614T0030Z/
Washington LA-Walthall MS-
621 PM CDT Sun Jun 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON PARISH IN
SOUTHEASTERN LOUISIANA AND SOUTHEASTERN WALTHALL COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern Louisiana...and southern Mississippi.
LAT...LON 3065 8934 3065 8952 3064 8954 3061 8954
3064 8982 3067 8985 3076 8983 3082 8978
3084 8979 3086 8977 3092 8975 3098 8943
3101 8942 3101 8935
TIME...MOT...LOC 2321Z 009DEG 25KT 3100 8987 3086 8917
$$
MSC109-140030-
/O.CON.KLIX.SV.W.0118.000000T0000Z-210614T0030Z/
Pearl River MS-
621 PM CDT Sun Jun 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR PEARL RIVER COUNTY...
At 621 PM CDT, severe thunderstorms were located along a line
extending from near Sandy Hook to near Wiggins, moving south at 30
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Poplarville, Crossroads and Mcneil.
This includes Interstate 59 in Mississippi between mile markers 13
and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3065 8934 3065 8952 3064 8954 3061 8954
3064 8982 3067 8985 3076 8983 3082 8978
3084 8979 3086 8977 3092 8975 3098 8943
3101 8942 3101 8935
TIME...MOT...LOC 2321Z 009DEG 25KT 3100 8987 3086 8917
HAIL...1.00IN
WIND...70MPH
$$
KLG850
WWUS54 KLIX 132327
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
627 PM CDT Sun Jun 13 2021
MSC109-140030-
/O.CON.KLIX.SV.W.0118.000000T0000Z-210614T0030Z/
Pearl River MS-
627 PM CDT Sun Jun 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR PEARL RIVER COUNTY...
At 626 PM CDT, severe thunderstorms were located along a line
extending from near Sandy Hook to near Wiggins, moving south at 30
mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Poplarville, Crossroads and Mcneil.
This includes Interstate 59 in Mississippi between mile markers 13
and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms may likely produce
widespread wind damage across areas along and east of Interstate 59.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
Mobile homes and high profile vehicles are especially susceptible to
winds of this magnitude and may be overturned. For your protection
move to an interior room on the lowest floor of a building. These
storms have the potential to cause serious injury and significant
property damage.
&&
LAT...LON 3065 8934 3065 8952 3064 8954 3061 8954
3064 8982 3067 8985 3076 8983 3082 8978
3084 8979 3086 8977 3092 8975 3093 8935
TIME...MOT...LOC 2326Z 009DEG 25KT 3098 8987 3084 8917
HAIL...1.00IN
WIND...80MPH
$$
KLG613
WWUS54 KLIX 132337
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
637 PM CDT Sun Jun 13 2021
MSC109-140030-
/O.CON.KLIX.SV.W.0118.000000T0000Z-210614T0030Z/
Pearl River MS-
637 PM CDT Sun Jun 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EAST CENTRAL PEARL RIVER COUNTY...
At 636 PM CDT, severe thunderstorms were located along a line
extending from near Varnado to near Perkinston, moving south at 30
mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Poplarville and Mcneil.
This includes Interstate 59 in Mississippi between mile markers 13
and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of
a building.
This is a DANGEROUS SITUATION. These storms may likely produce
widespread wind damage, especially across areas along and east of
Interstate 59. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
Mobile homes and high profile vehicles are especially susceptible to
winds of this magnitude and may be overturned. For your protection
move to an interior room on the lowest floor of a building. These
storms have the potential to cause serious injury and significant
property damage.
&&
LAT...LON 3065 8934 3065 8952 3064 8954 3061 8954
3063 8971 3076 8968 3085 8957 3085 8935
TIME...MOT...LOC 2336Z 009DEG 25KT 3092 8988 3078 8918
HAIL...1.00IN
WIND...80MPH
$$
KLG372
WWUS54 KLIX 132358
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
658 PM CDT Sun Jun 13 2021
MSC109-140008-
/O.CAN.KLIX.SV.W.0118.000000T0000Z-210614T0030Z/
Pearl River MS-
658 PM CDT Sun Jun 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PEARL RIVER
COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southern Mississippi.
LAT...LON 3065 8934 3065 8952 3064 8954 3061 8954
3063 8971 3076 8968 3085 8957 3085 8935
TIME...MOT...LOC 2355Z 009DEG 25KT 3078 8990 3064 8921
$$
KLGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:17 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 13, 4:17 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service New Orleans LA 417 PM CDT Sun Jun 13 2021 .SYNOPSIS... Upper ridge centered over the Rockies, with troughing from South Carolina to the Texas coast. 18z LIX special sounding showed a very unstable airmass with a CAPE of 5000 J/kg and lifted index of around -11. A DCAPE of over 1500 certainly indicates the potential of for microbursts in this very unstable airmass. Scattered convection developed around midday with an emphasis on the Mississippi coast. Not really expecting to make significant changes to Severe Thunderstorm Watch 265 with zone issuance. Watch continues through 00z (7 PM CDT). Away from convection, temperatures have jumped into the lower and middle 90s across many areas with dew points in the mid 70s. Heat index values have generally gotten to around 105, but wouldn't rule out a few spots near or above our advisory criteria of 108. && .SHORT TERM (through Wednesday afternoon)... Convection allowing models indicate that convection may hold on as long as 03z-04z with decent areal coverage with the emphasis eventually concentrating south of Lake Pontchartrain. Troughing shifts a bit southward on Monday, and convective development may be somewhat more dependent on microscale factors. Forecast soundings (12z NAM) look to be just as unstable tomorrow, and wouldn't be totally surprised to see a few strong to severe storms tomorrow afternoon. Expect heat index values to be in the same range as today, just short of advisory in most areas. For Tuesday afternoon, moisture levels drop off some, which should lead to less areal coverage of convection than today and tomorrow. Ridging attempts to build into the area on Wednesday, dropping areal coverage of any afternoon convection down to about 20 percent or so. Will trend a degree or two above NBM values on both highs and lows for much of the area based on trends of the last 48 hours or so. 35 && .LONG TERM (Wednesday night and beyond)... Ridging likely to keep the area mostly dry on Thursday. Beyond Thursday, forecast confidence becomes lower as activity in the Bay of Campeche starts moving northward. Rain chances will increase again beginning on Friday, but moreso Saturday and Sunday. Considering model timing, strength and location differences, will keep the blended solution for now until solutions become better defined. Would note that WPC/NHC medium range solutions are carrying a low pressure center at 28N/92W next Sunday, which is near the western edge of our coastal waters. At some point, heavy rain is likely to become an issue, whether it occurs Sunday, or beyond that, is the question. Regarding temperatures, Thursday is likely to be rather warm and will trend toward the warmer end of guidance. Agree with the guidance that better rain chances, higher moisture, more clouds, will bring lower high temperatures and smaller diurnal temperature ranges, and did not depart from blends for Saturday/Sunday. 35 && .AVIATION... VFR conditions expected at most terminals through the period outside of TSRA. Convection already impacting KGPT and KASD, and unable to preclude impacts at other terminals the remainder of this afternoon, so will carry VCTS and address direct impacts with amendments as necessary. Could see some MVFR visibilities in BR/HZ around sunrise, particularly at KMCB, which should mix out by 15z Monday. Looks like potentially another round of convection Monday afternoon and will carry VCTS beyond 18z at KMSY and will be adding to most other terminals with the 00z package. 35 && .MARINE... The surface pressure field will be breaking down through the first half of the week. This will cause winds and seas to relax and lead to winds less than 10 knots and seas less than 2 feet. The remainder of the forecast period will be determined by the strength and track of a potential low pressure in the Bay of Campeche. Winds will likely begin to pick up in the outer waters Thursday night or Friday, but short of advisory criteria through the end of the marine forecast period. 35 && .PRELIMINARY POINT TEMPS/POPS... MCB 74 93 74 95 / 30 40 20 20 BTR 76 94 76 94 / 30 60 20 40 ASD 75 94 76 94 / 50 50 30 30 MSY 79 93 80 94 / 40 50 30 40 GPT 76 92 77 92 / 50 40 30 30 PQL 73 93 75 93 / 30 30 30 30 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...None. GM...None. MS...None. GM...None. &&
In the hours before
Local storm report, Jun 13, 5:21 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
521 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM MARINE TSTM WIND 12 SSW MANDEVILLE 30.20N 90.12W
06/13/2021 M41 MPH GMZ530 LA MESONET
MID LAKE NOW RECORDED A MAX WIND GUST OF 41
MPH.
&&
CABSpecial weather statement, Jun 13, 5:23 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service New Orleans LA
523 PM CDT Sun Jun 13 2021
LAZ039-075-MSZ071-077-132315-
Washington-Northwest St. Tammany-Walthall-Pearl River-
523 PM CDT Sun Jun 13 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
TAMMANY AND WASHINGTON PARISHES...SOUTHERN WALTHALL AND NORTHWESTERN
PEARL RIVER COUNTIES...
At 522 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Dexter to near Folsom. Movement was
northwest at 25 mph.
Expect rapid new storm development anywhere in the vicinity due to
outflow boundary interactions which may lead to quick changing
conditions.
In any one developing thunderstorm, winds in excess of 40 mph and
pea size hail are possible.
Locations impacted include...
Bogalusa, Covington, Franklinton, Abita Springs, Tylertown, Varnado,
Folsom, Sun, Enon, Crossroads, Bush, Dexter and Angie.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3117 9000 3113 9000 3113 8994 3107 8992
3107 8984 3100 8983 3100 8974 3063 8977
3048 8990 3049 9024 3074 9025 3080 9028
3110 9026 3119 9004
TIME...MOT...LOC 2222Z 135DEG 22KT 3101 8999 3060 9024
KLGSpecial weather statement, Jun 13, 5:28 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service New Orleans LA
528 PM CDT Sun Jun 13 2021
LAZ063-068-069-132330-
Lower Plaquemines-Lower Jefferson-Upper Plaquemines-
528 PM CDT Sun Jun 13 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL JEFFERSON
AND WEST CENTRAL PLAQUEMINES PARISHES...
At 527 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Myrtle Grove to 9 miles north of
Empire. Movement was south at 20 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Port Sulphur, Myrtle Grove, Pointe A La Hache, Empire, Buras,
Buras-triumph and Boothville-venice.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
If you are on or near areas of water, get out and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
LAT...LON 2933 8964 2932 8983 2934 8979 2934 8982
2930 8990 2941 8978 2941 8987 2948 8984
2944 8991 2949 8989 2945 9000 2951 9001
2944 9003 2968 9000 2962 8964 2961 8973
2939 8956 2939 8940 2915 8943
TIME...MOT...LOC 2227Z 009DEG 16KT 2959 8991 2955 8956
KLGLocal storm report, Jun 13, 5:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
541 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM MARINE TSTM WIND 12 SSW MANDEVILLE 30.20N 90.12W
06/13/2021 M55 MPH GMZ530 LA MESONET
55 MPH GUST RECORD AT MID LAKE.
&&
CABLocal storm report, Jun 13, 5:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
544 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM MARINE TSTM WIND 1 SSW MANDEVILLE 30.36N 90.09W
06/13/2021 M43 MPH GMZ530 LA MESONET
SUNSET POINT PIER IN MANDEVILLE RECORDED A
WIND GUST OF 43 MPH.
&&
CABLocal storm report, Jun 13, 5:52 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
552 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM MARINE TSTM WIND 11 SSE PASCAGOULA 30.21N 88.50W
06/13/2021 M42 MPH GMZ532 MS C-MAN STATION
PTMB1 RECORDED A WIND GUST OF 42 MPH.
&&
CABThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:07 PM CDT | Special Weather Statement | LIX | Jackson | 38 min |
| Jun 13, 1:57 PM CDT | Special Weather Statement | LIX | Jackson | 63 min |
| Jun 13, 2:40 PM CDT | Special Weather Statement | LIX | Hancock | 65 min |
| Jun 13, 2:48 PM CDT | Special Weather Statement | LIX | Hancock | 57 min |
| Jun 13, 2:56 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison | 28 min |
| Jun 13, 3:30 PM CDT | Special Weather Statement | LIX | Hancock | 60 min |
| Jun 13, 4:23 PM CDT | Special Weather Statement | LIX | Pearl River | 67 min |
| Jun 13, 4:28 PM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 32 min |
| Jun 13, 6:35 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Pearl River | 54 min |
| Jun 13, 12:12 AM CDT | Special Marine Warning | LIX | 48 min | |
| Jun 13, 12:58 AM CDT | Special Marine Warning | LIX | 62 min | |
| Jun 13, 1:43 AM CDT | Special Marine Warning | LIX | 62 min | |
| Jun 13, 9:38 AM CDT | Special Marine Warning | LIX | 52 min | |
| Jun 13, 11:34 AM CDT | Special Marine Warning | LIX | 56 min | |
| Jun 13, 1:04 PM CDT | Special Weather Statement | LIX | Jefferson | 41 min |
| Jun 13, 1:10 PM CDT | Special Marine Warning | LIX | 65 min | |
| Jun 13, 2:05 PM CDT | Special Marine Warning | LIX | 55 min | |
| Jun 13, 2:45 PM CDT | Special Marine Warning | LIX | 45 min | |
| Jun 13, 2:52 PM CDT | Special Weather Statement | LIX | Saint Tammany | 23 min |
| Jun 13, 3:11 PM CDT | Special Marine Warning | LIX | 64 min | |
| Jun 13, 4:03 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 42 min |
| Jun 13, 4:10 PM CDT | Special Marine Warning | LIX | 65 min | |
| Jun 13, 4:18 PM CDT | Special Marine Warning | LIX | 57 min | |
| Jun 13, 4:33 PM CDT | Special Weather Statement | LIX | Saint Bernard | 42 min |
| Jun 13, 4:44 PM CDT | Special Weather Statement | LIX | Saint Tammany | 46 min |
| Jun 13, 4:55 PM CDT | Special Weather Statement | LIX | Jefferson | 35 min |
| Jun 13, 5:13 PM CDT | Special Marine Warning | LIX | 62 min | |
| Jun 13, 5:23 PM CDT | Special Weather Statement | LIX | Washington | 52 min |
| Jun 13, 5:25 PM CDT | Special Marine Warning | LIX | 35 min | |
| Jun 13, 5:28 PM CDT | Special Weather Statement | LIX | Plaquemines | 62 min |
| Jun 13, 5:47 PM CDT | Special Marine Warning | LIX | 58 min | |
| Jun 13, 5:59 PM CDT | Special Weather Statement | LIX | Tangipahoa | 31 min |
| Jun 13, 6:17 PM CDT | Special Weather Statement | LIX | Tangipahoa | 28 min |
| Jun 13, 6:19 PM CDT | Special Marine Warning | LIX | 56 min | |
| Jun 13, 6:41 PM CDT | Special Weather Statement | LIX | Saint Helena, Tangipahoa | 64 min |
| Jun 13, 6:42 PM CDT | Special Weather Statement | LIX | Lafourche | 63 min |
| Jun 13, 6:48 PM CDT | Special Weather Statement | LIX | Tangipahoa | 27 min |
| Jun 13, 6:54 PM CDT | Special Weather Statement | LIX | Saint Charles | 51 min |
| Jun 13, 6:56 PM CDT | Special Marine Warning | LIX | 64 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2021Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.